# SDR CA140807015

- Difficulty date: August 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Part number: 70745
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKE-OFF, THE STAB TRIM AND MACH TRIM FAILED AND WOULD NOT RESET.  THE AIRCRAFT RETURNED TO AIRPORT.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL MCU. OK.
